# SDR AO4R201607290001

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: General aviation
- Filed by: Hornet Acquisitionco, LLC, repair station AO4R057M
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Electrical Box
- Part number: 42325708
- Part serial: 610
- Condition: Inoperative
- Location: Hoist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIELD SERVICE PERSONNEL HAD VERIFIED THAT THE HOIST WAS INOPERABLE DUE TO THE JUNCTION BOX, PN 42325-708, SN 610.  A BONDING, SHIELDING CHECK WAS PERFORMED AND IT WAS FOUND THAT THERE WAS POOR BONDING OF THE JUNCTION BOX TO THE AIRFRAME, NO SHIELD CONTINUITY IN THE EXTERNAL HARNESSES OR INTERNAL WIRING.  THE JUNCTION BOX HAS BEEN RETURNED TO MFG FOR ANALYSIS OF THE DISCREPANCY.
